# SDR ABXR2018051680147

- Difficulty date: May 16, 2018
- Submitted: May 16, 2018
- Operation: General aviation
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 88,060 hours, 30,450 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220223
- Condition: Corroded
- Location: Lt Wing
- Part time: 88,060 hours, 30,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LES 458, CORRODED ON THE AFT END OF UPPER AIR LOAD RIB OTBD SIDE
